# SDR SWAA2021120641039

- Difficulty date: November 6, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 58,865 hours, 34,665 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN GALLEY 1 EXIT LENT AT FWD GALLEY AREA (1 EA) ; 2021-512040 / [01] REPLACED EXIT LENT ON GALLEY 1 AT FWD GALLEY AREA (1 EA) I.A.W B737-700 AMM 33-51-01-960-802 STEP 3C ITEM (10).; [02] CORRECTED STEP 1: REPLACED EXIT LENS ON GALLEY 1 AT FWD GALLEY AREA (1 EA) I.A.W B737-700 AMM 33-51-01-960-802 STEP 3C ITEM (10).; [03] CORRECTED STEP 1: REPLACED EXIT LENS ON GALLEY 1 AT FWD GALLEY AREA (1 EA) I.A.W B737-700 AMM 33-51-01-960-802 STEP 3C ITEM (10). COMPLETED
